# SDR R61A202001250069

- Difficulty date: January 10, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON FWD WET AREA FLOOR DOUBLER OTBD OF LEFT TRACK AT FR 16 AS MARKED. REMOVED FLOOR DOUBLER. O/B OF
LEFT TRACK AT FRAME 16 (FWD WET AREA),FABBED NEW FLOOR DOUBLER AND INSTALLED REF EMB SRM 51-40-08. TREATED, PRIMED AND TOP COATED THE
9 HOLE DOUBLER REF SRM 51-23-04, 51-23-05 AND 51-23-06. A/C REMAINS IN CHECK.
